# SDR BSYA2012063

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N6622N
- Make and model: Cessna T210N
- Aircraft serial: 21063125
- Aircraft time: 16,478 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL INTO ORL, PILOT WAS NOT GETTING GREEN DOWN & LOCK INDICATION AFTER GEAR WAS SELECTED DOWN.  PILOT RECYCLED GEAR & HAND PUMPED, NO HELP.  PILOT DID A FLY BY THE TOWER TO VERIFY GEAR WAS DOWN.  PILOT PROCEEDED TO LAND AT ORL, GREEN DOWN & LOCK INDICATION CAME ON UPON TOUCHDOWN.  MAINTENANCE IS INSPECTING.
